Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 30 No. 1, 2005

Print
Nguyen Van Thu and Cao Van Nuoi, Stochastic processes indexed by Urbanik convolution algebras 
pdf
1
Nguyen Nhuy, A bounded 2-hyperconvex space failing to have the fixed point property for a strictly non-expansive map
pdf
15
M. Aamri and D. El. Moutawakil, Uniform normal structure and fixed points of nonexpansive maps in a general topological space (X, τ) with τ-symmetric function
pdf
27
Bui Xuan Hai and Le Khac Huynh,  On maximal subgroups in division rings
pdf
35
Pham Tra An, On the representative theorems for one-dimentional iterative arrays of finite automata
pdf
45
Ajab Akbarally and Maslina Darus,  A certain subclass of p-valently analytic functions with negative coefficients of complex order 
pdf
59
Nguyen Manh Linh, Vu Ngoc Phat and Ta Duy Phuong, Sufficient conditions for strong stability of nonlinear time-varying control systems with state delay
pdf
69
Pham Hoang Hiep,  Some remarks on the normality of a family of holomorphic maps into the projective space
pdf
87
Nguyen Van Ngoc, The solution of one class of dual equations involving Hankel transform
pdf
95
You are here: Home Volume 21 - 30